Day 13 continues- Simple solution

Take this… you’ll feel better.

Taken out of context it’s nothing more than a drug peddler’s sales pitch. But in context, in my life, in this disturbing reality… it’s much more harmful.

It’s the one unanimous saying everyone from my doctors to parents, friends to lovers, even my subconscious keeps telling me. Take this pill and you’ll feel better.

Will I? Really? 

I’ve taken several pills of extremely high dosages for several years. From placebos for my supposed psychosomatic stomach pain before years later they found my kidney problem to very high dosage anti psychotics for my supposed craziness. None of them have even remotely made me feel better.

Dull, yes. Numbed my senses so I don’t feel anything, yes. But I still go through it right? The pain still exists. I’m just numbing my mind from feeling it. Why?

So that people around me aren’t discomforted. So that they don’t have to go through anything with me or feel miserable with helplessness. So that they don’t have to take the effort to make sure I don’t do anything harmful.

Well here goes. I’m absolving all of you from having to do anything. Ever. Don’t have to touch me or talk to me or worry about me… don’t even have to think about me. I’ll take care of myself. I might fuck up royally. But that’s on me. Not you. So don’t worry.

But the next time you say take a pill… be it for mental or physical pain, I might do some serious damage. To you or myself.

Coz this isn’t the matrix.

I’m done with red, blue, green, yellow, grey or white pills. This is my life.

Advertisements

4 thoughts on “Day 13 continues- Simple solution

    • Yes. Stopped 15 months back. Stopped therapy too. Self talk I use to calm myself. Have lonazep for emergency anxiety issues. Been extremely tough. And it sucks that noone understands that.

      • I just felt nothing. My mind was perpetually numb. I couldn’t remember several things. Had daily sessions back then too. I was just being a zombie through life. Wanted to get back in control. Also felt that my dosage was high because of the baggage I hadn’t dealt with.
        After a while longer if being productive continues to be very hard, I might restart medication. But a lower dosage.
        Hope it doesn’t come to that.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s